# SDR CALA2024040200925

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 119,084 hours, 18,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: M3902932248
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDT INSPECTION REQUIRED. EMERGENCY PATH LIGHT ASSY REPLACEMENT. EMERGENCY PATH LIGHT REPLACED SEE LOGPAGE: 7475861. IDT INSP REQUIRED. EMERGENCY LIGHT AT 228FR RT SIDE OF FRONT GALLEY INSPECTED REF AMM 33-51-10-962-173 AND SWPM SECTION 20-83. ALL FOUND SATISFACTORY.
